# SDR P5CA9600237

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE NOSE COWL DENTED AND CRACKED AT THE 8 O'CLOCK POSITION.  POTTED DENT, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-40-06.
